# SDR AALA201709059037

- Difficulty date: September 1, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 54,669 hours, 22,150 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Quick Disconnect
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  AFTER GEAR RETRACTION LEFT ENGINE HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED. REMAINED ON.. FOLLOWED QRH PROCEDURES, DECLARED AN EMERGENCY, AND RETURNED TO DFW WITHOUT FURTHER INCIDENT.  FOUND PYLON QUICK DISCONNECT FITTINGS FOR PRESSURE FOR ENG DRIVEN HYD PUMP FAILED. REMOVED AND REPLACED PRESSURE ,RETURN AND CASE DRAIN PYLON QUICK DISCONNECT FITTING PER MM 29-11-11,54-51-51 AND 20-50-11 OPS AND LK CKS GOOD.
